Department

Mathematics

Document Type

Article

Publication Date

8-2015

Abstract

We prove that for every Scott set S there are S-saturated real closed fields and S-saturated models of Presburger arithmetic.

Comments

This is the final accepted version of the following article:

Representing Scott sets in algebraic settings, A. Dolich, J. Knight, K. Lange, and D. Marker, Archive for Mathematical Logic, 54(5-6) (2015), 631-637.

The final form of this article can be accessed here:

http://link.springer.com/article/10.1007/s00153-015-0431-1

Karen Lange: Partially supported by National Science Foundation grant DMS-1100604.

This work was begun at a workshop on computable stability theory held at the American Institute of Mathematics in August 2013.

Share

COinS